# SDR ASAA2019052029404

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,405 hours, 13,789 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Inoperative
- Location: Fuel System
- Part time: 35,353 hours, 10,761 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #2 REFUEL QUANTITY INDICATOR INOP. GROUNDED - YES. REMOVED, REPLACED AND TESTED #2 REFUEL QUANTITY INDICATOR REF AMM 28-41-61. OPS NORMAL.
